For the last several months I have had more and more skin breakout (pimple like) to my face, mainly my chin. I always have at least 2-4, by the time those heal, other ones pop out. I have statrted using Arbonne during hoping that all the natural ingredients in it will help, but it didn't. Somebody mentioned that maybe some pills would help. Should I schedule an appointment with my dermatologist to have it checked out. Maybe it's hormonal? Any advice/suggestions would be appreciated.
This could be acne,eczema or perioral dermatitis. Are there other signs or symptoms present? Perioral dermatitis presents as groups of itchy or tender small red papules that may appear round the mouth, upper lip, chin and cheeks. The surrounding skin may be pink, and the skin surface often becomes dry and flaky. The most common cause is the application of moisturizers, cream cleansers, make-up foundation, sunscreens and especially topical steroid creams or ointment. It responds well to treatment but can recur at a later date or when the antibiotics are discontinued. It is important to wash the face with warm water alone while the rash is present. If it persists, it would be best to have this evaluated by your doctor for proper diagnosis and management.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.